| Model Number |
30001009001310012 |
| Medical Device Problem Code |
Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was duplicated and attributed to a faulty pacer rate switch.The pacer rate switch was replaced to resolve the report.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device's pacer rate was not adjustable.Complainant indicated that there was no patient involvement in the reported malfunction.